Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287123] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Lieb, EH, Relativistic Molecules with Coulomb Interaction, North-Holland Mathematics Studies, vol. 92 no. C (1984), pp. 143-148, ISSN 0304-0208 [doi]
    (last updated on 2017/12/15)

    Abstract:
    As an approximation to a relativistic one-electron molecule, we study the operator {black small square}, with Zj ≥ 0 for all j. H is bounded below iff {black small square} for all j. Under this condition, we show that 1) The system is stable when the nuclear repulsion is taken into account, i.e. {black small square}, where E0{black small square} inf spec H. 2) the ground state energy E0is an increasing function of the internuclear distances | Rj - Rk|. © 1984.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320